# SDR HALA20231218278

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 47,315 hours, 7,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - PACK 1 OUTLET TEMP VERY HIGH AND ONLY BLOWING HOT. PER MOC REQUEST REPLACED #1 WATER EXTRACTOR TEMP SENSOR REF 21-53-17-400-801-A. CONDITION SAME. REMOVED AIR PACK 1 ANTI ICE VALVE. INSTALLED DELTA LOANER AIR PACK 1 ANTI ICE IAW 21-53-41-400-801-A. PERFORMED OPS TEST IAW AMM 21-53-00. CHECK GOOD NO FAULTS.
